Advertisement

Journal of Mathematical Sciences

, Volume 225, Issue 6, pp 969–979 | Cite as

ON the p-Harmonic Robin Radius in the Euclidean Space

  • S. I. Kalmykov
  • E. G. Prilepkina
Article
  • 25 Downloads

For p > 1, the notion of the p-harmonic Robin radius of a domain in the space n , n ≥ 2, is introduced. In the case where the corresponding part of the boundary degenerates, the Robin–Neumann radius is considered. The monotonicity of the p-harmonic Robin radius under some deformations of a domain is proved. Some extremal decomposition problems in the Euclidean space are solved. The definitions and proofs are based on the technique of moduli of curve families. Bibliography: 23 titles.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Jenkins, Univalent Functions and Conformal Mapping [Russian translation], IL, Moscow (1962).Google Scholar
  2. 2.
    G. V. Kuz’mina, “Geometric function theory. Jenkins results. The method of modules of curve families,” Zap. Nauchn. Semin. POMI, 445, 181–249 (2016).MathSciNetGoogle Scholar
  3. 3.
    G. V. Kuz’mina, “Modules of curve families and quadratic differentials,” Tr. MIAN SSSR, 139, 3–241 (1980).zbMATHGoogle Scholar
  4. 4.
    G. V. Kuz’mina, “The method of the extremal metric in problems on the maximum of a product of powers of the conformal radii of nonoverlapping domains in presence of free parameters,” Zap. Nauchn. Semin. POMI, 302, 52–67 (2003).Google Scholar
  5. 5.
    E. G. Emel’yanov, “To the problem on the maximum of a product of powers of the conformal radii of nonoverlapping domains,” Zap. Nauchn. Semin. POMI, 286, 103–114 (2002).Google Scholar
  6. 6.
    A. Vasil’ev, Moduli of Families of Curves for Conformal and Quasiconformal Mappings (Lect. Notes Math., 1788), Springer-Verlag, Berlin–New York (2002).CrossRefGoogle Scholar
  7. 7.
    Ch. Pommerenke and A. Vasil’ev, “Angular derivatives of bounded univalent functions and extremal partitions of the unit disk,” Pacific J. Math., 206, No. 2, 425–450 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    A. Yu. Solynin, “Decomposition into nonoverlapping domains and extremal properties of univalent mappings,” Zap. Nauchn. Semin. POMI, 212, 139–163 (1994).zbMATHGoogle Scholar
  9. 9.
    V. N. Dubinin and D. A. Kirillova, “To problems on extremal decomposition,” Zap. Nauchn. Semin. POMI, 357, 54–74 (2008).Google Scholar
  10. 10.
    B. B. Levitzskii, “Reduced p-modulus and inner p-harmonic radius,” Dokl. AN SSSR, 316, No. 4, 812–815 (1991).Google Scholar
  11. 11.
    W. Wang, “N-Capacity, N-harmonic radius and N-harmonic transplantation, ” J. Math. Anal. Appl., 327, No. 1, 155–174 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    C. Bandle and M. Flucher, “Harmonic radius and concentration of energy, hyperbolic radius and Liouvilles equations \( \varDelta U=0\kern0.5em \mathrm{and}\kern0.5em \varDelta U={U}^{\frac{n+2}{n-2}}, \)SIAM Rev., 38, No. 2, 191–238 (1996).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    V. N. Dubinin and E. G. Prilepkina, “On extremal decomposition of space domains,” Zap. Nauchn. Semin. POMI, 254, 95–107 (1998).zbMATHGoogle Scholar
  14. 14.
    K. A. Gulyaeva, S. I. Kalmykov, and E. G. Prilepkina, “Extremal decomposition problems in the Euclidean space,” Int. J. Math. Anal., 9, No. 56, 2763–2773 (2015).CrossRefGoogle Scholar
  15. 15.
    S. Kalmykov and E. Prilepkina, “Extremal decomposition problems for p-harmonic radius,” Anal. Math., 43, No. 1, 49–65 (2017).MathSciNetCrossRefGoogle Scholar
  16. 16.
    Bent Fuglede, “Extremal length and functional completion,” Acta Math., 98, No. 1, 171–219 (1957).MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    V. A. Shlyk, “On the equality of p-capacity and p-module,” Sib. Mat. Zh., 34, No. 6, 216–221 (1993).CrossRefGoogle Scholar
  18. 18.
    V. G. Maz’ya, Sobolev Spaces [in Russian], Leningrad (1985).Google Scholar
  19. 19.
    V. N. Dubinin, Condenser Capacities and Symmetrization in Geometric Function Theory, Birkhäuser, Basel (2014).Google Scholar
  20. 20.
    V. N. Dubinin, “Condenser capacities, generalizations of Grötzsch’s lemmas, and symmetrization,” Zap. Nauchn. Semin. POMI, 337, 73–100 (2006).zbMATHGoogle Scholar
  21. 21.
    E. G. Prilepkina, “Distortion theorems for univalent functions in multiply connected domains,” Dal’nevost. Mat. Zh., 9, Nos. 1–2, 140–149 (2009).MathSciNetGoogle Scholar
  22. 22.
    M. A. Sadybekov, B. T. Torebek, and B. Kh. Turmetov, “Representation of Green’s function of the Neumann problem for a multi-dimensional ball,” Complex Variables and Elliptic Equations,  10.1080/17476933.2015.1064402.
  23. 23.
    M. Vuorinen, Conformal Geometry and Quasiregular Mappings, Springer-Verlag (1988).Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2017

Authors and Affiliations

  1. 1.School of Mathematical SciencesShanghai Jiao Tong UniversityShanghaiChina
  2. 2.Institute of Applied Mathematics of the FEB RASVladivostokRussia
  3. 3.Far Eastern Federal UniversityVladivostokRussia
  4. 4.Vladivostok Department of the Russian Customs AcademyVladivostokRussia

Personalised recommendations